# SDR 20010103AP007

- Difficulty date: September 12, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Acm Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2588 - BIL - ON FINAL INTO BILLINGS, THE CREW NOTICED THE RIGHT ACM STARTED TO BLOW SMOKE AND THEY NOTICED A SMELL.  THE RIGHT ACM WAS SHUTOFF AND CREW LANDED WITH NO FURTHER INCIDENT.  RIGHT ACM HAD FAILED.  ACM WAS INITIALLY DEFERRED, THEN WAS REPLACED.  SYSTEM OPS CHECKED GOOD.  (M)
